# SDR UPS204019

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 65246759
- Condition: Cracked
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINT FOUND LT WING INBD MIDFLAP INBD YOKE HOUSING HAS CRACK IN BOTTOM OF GOUGE.  REMOVED AND REPLACED FITTING PER SRM 51-30-2, OHM 57-52-111, MM 27-51-22.
